Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Muscle pain in legs, swollen and painful lymph nodes on chin, swollen face. History of switching to spironolactone with lisinopril for high BP. Side effect?

My doctor just added spironolactone to be taken with lisinopril for my high blood pressure. Originally I have been
taking triamterine, but because my potassium readings were low she switched me to Lisinopril. At my checkup since
the change, my blood pressure read 168/98. I had swelling in my legs and headaches. So she added this new
drug because she said I was on a water pill before, but not since she changed me to Lisinopril. Now that I have
been on this new drug, I have had a lot of muscle pain in my legs, I am not going to the bathroom like I was
back on the triamterine and now my lymph nodes on the left and right of my chin are swolen and hurt to the
touch and mmy nose has doubled in size along with my cheeks. It is a tight feeling. Could this be a reaction
to this medicine or should I continue to take it or what should I do?


Asked On : Thu, 2 May 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Side effects of lisinopril,

Hyperkalaemia ( increase in Potassium level)
renal impairment.

Side effects of spironolactone,
Please consult your treating physician and get treatment according to his advice.
Hope I have answered your question.
If further any question I will help.
Get well soon.
Answered: Sat, 22 Jun 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor